# SDR SWAA2024043080991

- Difficulty date: April 30, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N8313F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38810
- Aircraft time: 38,717 hours, 18,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LH EMERGENCY EXIT SIGN LIGHTS ILLUMINATED IN THE ARMED POSITIOM M1694 M1670 M1673<[01] UPON T/S FOUND POWER CHARGER M1760 SHORTED AND POPPING C/B A-10 (CHARGER EMER LTS LEFT AFT). REMOVED AND REPLACED (M1670 ) PER M/M 33-51-06. AND WDM 33-51-11. ALSO (M1694) WAS REPLACED FOR T/S. AND BATTERY PACKS R & R?D AT M1670 AND M1694; OPS CHK GOOD.
